# SDR 20010529CW006

- Difficulty date: April 25, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N111VC
- Make and model: Piper PA-31-350
- Aircraft serial: 317952190
- System (JASC): 3710 · Vacuum Distribution System
- Part: Valve
- Part number: 2H2211
- Condition: Broken
- Location: Vacuum Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION WE FOUND BOTH DEICE/INSTRUMENT  AIR VALVES TO BE BROKEN IN THE SAME PLACE ON BOTH SIDES.  THE RELIEF VALVE HOUSING WAS BROKEN AWAY FROM THE REGULATOR AT THE GLUE LINE.
